Background: my husband just completed a course of IV antibiotics for endocarditis. He has had trouble eating because "everything tastes like salt." He takes a bite of fresh foods and spits it out because he says it is like biting into a block of pure salt. We are not talking prepackaged foods either. When he tries to drink those nutritional shakes, he vomits them up within an hour or so.
I understand at this point we are looking at him going back to the hospital (he was in the ICU for a week).
But has anyone ever experienced this problem with chemical changes in taste?
The Doctors we have spoken too have not been able to help any. Thanks in advance.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.